Almost-sure path properties of fractional brownian sheet
Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 5, p. 619-631
@article{AIHPB_2007__43_5_619_0,
     author = {Wang, Wensheng},
     title = {Almost-sure path properties of fractional brownian sheet},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {43},
     number = {5},
     year = {2007},
     pages = {619-631},
     doi = {10.1016/j.anihpb.2006.09.005},
     zbl = {1122.60040},
     mrnumber = {2347099},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2007__43_5_619_0}
}
Wang, Wensheng. Almost-sure path properties of fractional brownian sheet. Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 5, pp. 619-631. doi : 10.1016/j.anihpb.2006.09.005. http://www.numdam.org/item/AIHPB_2007__43_5_619_0/

[1] E. Belinsky, W. Linde, Small ball probabilities of fractional Brownian sheets via fractional integration operators, J. Theor. Probab. 15 (2002) 589-612. | MR 1922439 | Zbl 1040.60028

[2] E. Csáki, M. Csörgő, Q.-M. Shao, Fernique type inequalities and moduli of continuity for l 2 -valued Ornstein-Uhlenbeck processes, Ann. Inst. H. Poincaré Probab. Statist. 28 (1992) 479-517. | Numdam | Zbl 0762.60028

[3] M. Csörgő, P. Révész, Strong Approximations in Probability and Statistics, Academic Press, New York, 1981. | MR 666546 | Zbl 0539.60029

[4] T. Dunker, Estimates for the small probabilities of the fractional Brownian sheet, J. Theor. Probab. 13 (2000) 357-382. | MR 1777539 | Zbl 0971.60041

[5] W. Ehm, Sample function properties of multi-parameter stable processes, Z. Wahrsch. Verw. Gebiete 96 (1981) 195-228. | MR 618272 | Zbl 0471.60046

[6] C. Lu, Y. Wang, L.-X. Zhang, On large increments of a two-parameter fractional Wiener process, Sci. China 51 (2001) 215-223. | Zbl 0997.60029

[7] D.M. Mason, Z. Shi, Small deviations for some multi-parameter Gaussian processes, J. Theor. Probab. 14 (2001) 213-239. | MR 1822902 | Zbl 0982.60024

[8] D. Monrad, H. Rootzén, Small values of Gaussian processes and functional laws of the iterated logarithm, Probab. Theory Rel. Fields 101 (1995) 173-192. | MR 1318191 | Zbl 0821.60043

[9] S. Orey, W.E. Pruitt, Sample functions of the N-parameter Wiener process, Ann. Probab. 1 (1973) 138-163. | MR 346925 | Zbl 0284.60036

[10] J. Ortega, On the size of the increments of non-stationary Gaussian processes, Stoch. Process. Appl. 18 (1984) 47-56. | MR 757346 | Zbl 0546.60030

[11] W.J. Park, A multi-parameter Gaussian process, Ann. Math. Statist. 41 (1970) 1582-1595. | MR 272044 | Zbl 0279.60030

[12] R. Pyke, Partial sums of matrix arrays and Brownian sheet, in: Harding E.F., Kendall D.G. (Eds.), Stochastic Analysis, Wiley, New York, 1972, pp. 331-348. | MR 370743

[13] M. Talagrand, Multiple points of trajectories of multiparameter fractional Brownian motion, Probab. Theory Rel. Fields 112 (1998) 545-563. | MR 1664704 | Zbl 0928.60026